a few ups but almost always down. I am on pristiq 50 miligrams and buspar 10 miiligrams and xanax. for me my symptoms are concentrating on my breathing and I constantly think somrthing is wrong and that I amnot breathing right its aggrevating any advice or something I am tired of dealing with this
You have come to the right place for verbal help. I suffer from what's called high anxiety. I ramp up fast, or my temper can go from 0-100 in ten seconds.
I think anxiety is, we think somethings is going bad, and we worry about it.
We think about it all the time. My breathing will get jerky, get tremors in my legs or hands, and I might attack. I talk to myself if alone and tell my self to claim down. That is why your breathing is affected, your starting to
Hyperventilating. Take slow deep breaths in, and release slowly. you know your mind is making you think your having breathing problems. play some slow music or watch a little TV You need to slow your thinking down.
I hope this will help some, and I know that there others with more or even better suggestions
distract your mind from your "problem breathing" and see a councilor if you really need help doing this. Most people focus on their breathing to calm down but for you i would say some guided meditation would be very beneficial... also how long has this happened... was it induced by a stressful event(s)?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2010 • 5 answers
Posted 19 Apr 2011 • 5 answers
I have been taking Pristiq exteded release for about 3 weeks. I also take xanax 3 times a day. I am?
Posted 20 Sep 2012 • 3 answers
Posted 18 Feb 2014 • 2 answers
Posted 17 Sep 2015 • 2 answers